# SDR SWAA2015040938295

- Difficulty date: March 31, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 49,503 hours, 28,987 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW VERTICAL PRESS WEB DOUBLER CRACKED AT BS 663, BETWEEN LBL 34 - 41.  REPAIRED DOUBLER IAW SRM.
